Do IVF Medications Make You Gain Weight?

Do IVF Medications Make You Gain Weight?

Even though many women will complain that they put on additional weight when they are undergoing expensive fertility treatments like IVF, there is actually no scientific proof to back those claims. In fact, many doctors believe that the additional weight is actually water weight that is brought about by an increase in the estrogen levels, which is typically around 10 pounds. Claim Your 20 Free Pregnancy Tests – Click Here

When a woman does gain a significant amount of weight while taking in-vitro medications, it is most likely that she has increased the number of calories that she is consuming on a daily basis. Sometimes the stress of the situation can cause her to have a desire to eat more calories, which will lead to weight gain.

Another thing to consider is that many women tend to relax and rest more once the embryo has been transferred. Women may begin to gain weight when the do this because they are not expending as many calories as they were before the embryo.

If you are looking to avoid gaining weight while taking IVF medications, it is best to maintain a healthy lifestyle and to choose healthy foods. Not only will this help you to avoid gaining permanent weight, but you will be healthier when you become pregnant as well.

ConceiveEasy TTC Kit + 20 FREE Pregnancy Tests

Dr. Renee Hanton, MD
Dr. Renee Hanton, MD | ConceiveEasy
Dr. Renee Hanton is ConceiveEasy's Senior Physician with expertise in the diagnosis and treatment of infertility. Dr. Hanton specializes in the endocrine causes of infertility, such as polycystic ovary syndrome (PCOS)